# SDR FDEA201009203559

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD LOWER SURFACE BS-720 LBL-58 HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM UPPER CHORD AT STA 720, LBL 58 IAW SRM 51-10-02.  BLEND OUT DIM. =3.5" L2.0" W .019"D, ORIG MATL THICKNESS = .125, FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DET III .  CUT & REMOVED UPPER CHORD DAMAGE SECTION & REPAIRED IAW SRM 53-00-51, FIG 201, R 1.  NO FUTHER INSPECTIONS REQ'D THIS IS A CATEGORY `A'  REPAIR,  THIS IS A MAJOR REPAIR.
